advertisement
Question
Posted by: josy | 2007/06/06

injection and antibiotics

Is it true that antibiotics neitralise injectable contraceptives? i would like to know because i am on the injection and have developed a sore throat and need to take penicillin (pen v). can i go ahead and take the antibiotic or is it those really strong antibiotics that neutralise the contraception. Please help me.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImagePharmacist

J

The change of oral antibiotics affecting injectable contreceptives are very small. Drugs such as griseofulvin and rifampicin may in some cases.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement